# SDR AALA202303292546

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 86,724 hours, 11,196 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRE LOOP 1 APU STATUS MESSAGE CAME ON AT CRUISE AND LATER WENT OUT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
